# SDR CA010119005

- Difficulty date: December 14, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Cessna 150C
- Aircraft time: 3,584 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172TM
- System (JASC): 2720 · Rudder Control System
- Part: Screw
- Condition: Bent
- Location: Rudder Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NAS 603 RUDDER STOP SCREWS FOUND BENT AT ANNUAL INSPECTION. SUSPECT DAMAGE CAUSED BY RUDDER BEING BLOWN AGAINST STOPS AND RUDDER LOCKS NOT USED.
